# SDR DYV2011F00000

- Difficulty date: June 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N1083S
- Make and model: Beech C90A
- Aircraft serial: LJ1443
- Engine: Pwa PT6A6
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 903800355
- Part serial: 18299
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS A SUPPLEMENT FROM 10 JUNE, 2011:  THE PROP RPM INDICATION HAS FUNCTIONED NORMALLY SINCE THE INITIAL REPAIR OF THE ERRONIOUS INDICATION.  THE PROP TACH GENERATOR WAS REPLACED WITH AN O/H PART.  THE TIME SINCE NEW AND O/H ON THE FAILED PART IS UNKNOWN.  NO PHYSICAL DAMAGE WAS VISIBLE TO THE REMOVED TACH GEN OR ITS DRIVE.  SUSPECT THAT THE SIGNAL STRENGTH WAS AFFECTED BY UNKNOW INTERNAL MALFUNCTION.
